It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 15 of 15 for multivitamins causing acne. (0.003 seconds)


... Day multivitamins and my acne seems to be getting worse. I stopped taking them about 2 days ago and my face seems to be getting a little better. ... (24 replies)
... i think my acne is definetely related to my nutrient difficiency, but anyway no, i dont think multivitamin are related to any form of acne. ... (24 replies)
... i exageratted firstly, i dont smoke 10 a day, more like 3 or 4, or i go a few days without it and have the odd one, it's kind of an addiction, i do it because it calms my nerves, i am a manic depressive so having a cigarette during the day greatly calms my nerves :) (24 replies)

... if you healed your acne with diet and you smoke 10 cigarettes a day I think that you are the exception. Perhaps it is your youth. Why do you smoke, Vortex? ... (24 replies)
... I've heard about multivitamins causing breakouts - I think it is due to the iodine content (or so I've heard). Did you start a completely new birth control pill? There are many factors that contribute to a breakout, sometimes it is difficult to pinpoint...but we'll try to help! :) (3 replies)
... binders, fillers, the materials used to make the capsule etc. Most multivitamins are bad vitamins, in my opinion, because they do not formulate them correctly. Different vitamins prevent or interfere with the absorption of other vitamins. ... (24 replies)
... Bad vitamins? Which do you consider good vitamins to take if any? (24 replies)
... centrum also has dairy in it. Multivitamins and bad vitamins have been known to give people breakouts, though, regardless of secondary ingredients. ... (24 replies)
... Hi, Has anyone ever experienced breakouts as a result of taking multivitamins? I just started them last week and since then my face is flaring up a bit. I am taking Centrum A-Z... (24 replies)
... I spent my entire life completely acne free. Everywhere I went, strangers would comment on how beautiful my skin was. I'm not exaggerating at all. ... (5 replies)
... The iodine in multivitamins is known to cause acne-prone people to break out. I've even found other websites stating that. (7 replies)
... Many store bought multivitamins have a really bad reputation, and some people on these boards have reported having breakouts because of them. Centrum is especially notorious. ... (7 replies)
... minerals. Yet they are still here...I don't think vitamin deficiencies are what is causing the acne. ... (13 replies)
... Thanks again for the great information! I took NSI Synergy Women's for one month ($40), along with B5 and EFAs. My skin was looking pretty good at that time. I followed my usual diet, including dairy and gluten. I was not completely clear - I don't think I gave it enough time. The month before that, I was taking various supplements that I mentioned before, although not... (23 replies)
... or buying a Multivitamin Formulas that include these great healers. I know some don't want to do this, but by eliminating some foods that are causing their nutrient deficiencies, this automatically boosts their nutrient absorption and hopefully reduces the amount needed for certain supplements. ... (23 replies)




Pages: 1

All times are GMT -7. The time now is 04:16 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!